|How long side effect will last?
Jul 16, 2008
I'm now taking Kaletra+Lamivudine+Tenofovir, side effect is diarrhea. I 'd like to know for how long does it last normally??
Response from Dr. Henry
A significant percentage of patients develop some degree (often modest) of loose stools/increased gas on a Kaletra based regimen. Often the gut seems to adjust and the problem diminishes. For persistant GI side effects interventions like calcium supplements, fiber tablets, yogurt supplements, or drugs like loperamide can provide variable symptomatic benefit (often a trial and error process needed to find the best management strategy for a given patient). KH
developing a huge stomach
Protein in urine
- Can A Blood Test To Check Your Iron Detect Hiv?
- Can You Get Hiv If Both Of You Are Virgins?
- How Long Do Symptoms Of Aids Take To Show Up After Initial Infection?
- Odds Of Contracting Hiv After Having Unprotected Sex Twice
- Peripheral Neuropathy Causing The Feeling Of Cold Feet
- How Soon Can U Get Tested For Hiv After Sharing A Needle?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.